English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/14865
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 2 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Global dynamics of a family of 3-D Lotka–Volterra Systems

AutorMurza, Adrian C. ; Teruel, Antonio E.
Palabras claveLotka-Volterra system
Integrability
First integrals
Flow description
Bifurcation set
Fecha de publicación2010
EditorTaylor & Francis
CitaciónDynamical Systems 25(2): 269-284 (2010)
ResumenIn this paper we analyse the flow of a family of three dimensional Lotka-Volterra systems restricted to an invariant and bounded region. We conclude that the behaviour of the flow in the interior of this region is very simple: either every orbit is a periodic orbit or they move from one boundary to another. We also characterise some of the bifurcations taking place at the boundary of the invariant region.
Descripción12 pages, 5 figures.
URIhttp://hdl.handle.net/10261/14865
DOI10.1080/14689360903575196
ISSN0036-1399
E-ISSN1095-712X
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
MurTer2009.pdf235,68 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.